# SDR P5CA9700833

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1900-1920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX EXT SKIN BS 1900 TO 1920 S50L TO S50R AREA FOUND DENT MARKS.  DRESSED OUT AND REPROTECTED PER BOEING SRM 51-10-02.
